# SDR VTZA96397

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failure
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 6363 - LYH-IAD - ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE LOW ON TAKEOFF.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED ENGINE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
